# SDR DL72L992083

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN  FS 480 & 680 INDICATED A CRACK IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED A SINGLE CRACK BETWEEN FS 660 & 680.  THE CRACK WAS ROUTED OUT OF THE SKIN LAP AND REPAIRED WITH AN EXTERNAL ALUMINUM  DOUBLER PER B727 SRM 53-30, FIG 5 AND ER/A 368263-14AD.
